# SDR DALA1242389019

- Difficulty date: July 20, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N919DE
- Make and model: Doug MD-88
- Aircraft serial: 53422
- Aircraft time: 48,762 hours, 35,233 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 803
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, CORROSION WAS FOUND ON FUSELAGE SKIN BS 803 AND LONGERON 29R.  FUSELAGE SKIN WAS BLENDED OUT AND DOUBLER REPAIR INSTALLED IAW MD88 SRM 53-04 PARA 57.
